RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1994, Volume 203, Pages 478–493 (Mi tm1353)  

This article is cited in 3 scientific papers (total in 3 papers)

Low-dimensional conservation laws of PDE

V. V. Zharinov

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (1472 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1995, 203, 391–402

Bibliographic databases:

Document Type: Article
UDC: 514.75
Received in May 1993
Language: English

Citation: V. V. Zharinov, “Low-dimensional conservation laws of PDE”, Selected problems of mathematical physics and analysis, Collection of articles. To seventy birthday of Academician V. S. Vladimirov, Trudy Mat. Inst. Steklov., 203, Nauka, Moscow, 1994, 478–493; Proc. Steklov Inst. Math., 203 (1995), 391–402

Citation in format AMSBIB
\Bibitem{Zha94}
\by V.~V.~Zharinov
\paper Low-dimensional conservation laws of PDE
\inbook Selected problems of mathematical physics and analysis
\bookinfo Collection of articles. To seventy birthday of Academician V. S. Vladimirov
\serial Trudy Mat. Inst. Steklov.
\yr 1994
\vol 203
\pages 478--493
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1353}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1382623}
\zmath{https://zbmath.org/?q=an:0902.35007}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1995
\vol 203
\pages 391--402


Linking options:
  • http://mi.mathnet.ru/eng/tm1353
  • http://mi.mathnet.ru/eng/tm/v203/p478

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Rosenhaus, “An infinite set of conservation laws for infinite symmetries”, Theoret. and Math. Phys., 151:3 (2007), 869–878  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. V. Rosenhaus, “Infinite conservation laws for differential systems”, Theoret. and Math. Phys., 160:1 (2009), 1042–1049  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Zharinov, “Conservation laws, differential identities, and constraints of partial differential equations”, Theoret. and Math. Phys., 185:2 (2015), 1557–1581  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:99
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019